# SDR C77A20140214002

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 13,374 hours, 11,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 13,374 hours, 11,377 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A 600 HR DETAILED INSPECTION FOR HAIL DAMAGE, TWO ADDITIONAL DENT DAMAGE WERE NOTED TO THE LT FWD FUSELAGE SKIN.  EA E170-53-014.2 WAS ISSUED FOR THE PERMANENT REPAIR WITHIN 5,000FC.  RE-CONTOURED TWO DENTS BETWEEN FRAME 1 & 2, BETWEEN STRINGER 12L - 13L IAW ETD2012-170-009367A & NE 07-038 & EA E170-53-014 2 REV IR WORK ORDER 589636.
